MathSciNet Relay Station
MathSciNet bibliographic data
MR1852308 14R25 (14R10)
Kaliman, Shulim; Zaidenberg, Mikhail Families of affine planes: the existence of a cylinder. Michigan Math. J. 49 (2001), no. 2, 353–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement